# SDR FDEA200903040838

- Difficulty date: March 4, 2009
- Submitted: March 10, 2009
- Operation: Air carrier
- Aircraft: N923FD
- Make and model: Boeing 757204
- Aircraft serial: 26266
- Aircraft time: 57,271 hours, 18,855 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Part number: 146N6603259
- Condition: Corroded
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TWENTY AREAS WITH CORROSION ON NUMBER TWO CARGO DOOR INTERNAL SKIN SURFACE.  EVALUATE AND RECTIFY. MINOR SURFACE CORROSIONS ON NUMBER TWO CARGO DOOR INTERNAL SKIN SURFACE WERE BLENDED OUT IN ACCORDANCE WITH SRM 51-10-02 REVISION 95. AREA   EVALUATED AND FOUND WITHIN ALLOWABLE DAMAGE LIMIT IN ACCORDANCE WITH SRM 52-30-01 REVISION 95 AND SRM 52-30-02 FIGURE 101 REVISION 95.  REPAIR CLASSIFIED AS MINOR PER GMM 6-2-100 CRITERIA.
